# SDR CA030112004

- Difficulty date: December 1, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 40,330 hours
- Engine: Ge CF680C2A5
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 647520151
- Condition: Reads Low
- Location: Hyd Reservoir
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE YELLOW HYDRAULIC TRANSMITTER READING LOW ON ARRIVAL. DURING SERVICING OF THE YELLOW HYDRAULIC SYSTEM, FLUID EMERGED FROM THE AIR DEPRESSURIZATION RELIEF VALVE. THE ERRONEOUS READING (FROM THE DEFECTIVE 'HYDRAULIC TRANSMITTER,CAUSED MTCE TO OVERFILL THE HYDRAULIC SYSTEM AND ENDED UP PUMPING HYDRAULIC FLUID IN THE AIR PRESSURIZATION SYSTEM. THE YELLOW SYSTEM HYDRAULIC RESERVOIR 'TRANSMITTER' WAS REPLACED IAW AMM 29-31-11.
